RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 11, Pages 1988–1993 (Mi de8496)  

Partial Differential Equations

On the solvability of the Cauchy problem on a flag in a manifold for overdetermined systems of nonlinear differential equations

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (712 kB)

English version:
Differential Equations, 1994, 30:11, 1835–1839

Bibliographic databases:
UDC: 517.95
Received: 24.09.1993

Citation: M. V. Korovina, “On the solvability of the Cauchy problem on a flag in a manifold for overdetermined systems of nonlinear differential equations”, Differ. Uravn., 30:11 (1994), 1988–1993; Differ. Equ., 30:11 (1994), 1835–1839

Citation in format AMSBIB
\Bibitem{Kor94}
\by M.~V.~Korovina
\paper On the solvability of the Cauchy problem on a flag in a manifold for overdetermined systems of nonlinear differential equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 11
\pages 1988--1993
\mathnet{http://mi.mathnet.ru/de8496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348289}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 11
\pages 1835--1839


Linking options:
  • http://mi.mathnet.ru/eng/de8496
  • http://mi.mathnet.ru/eng/de/v30/i11/p1988

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020